# SDR SWIA200616097

- Difficulty date: January 4, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 24,539 hours, 34,569 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Contaminated
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALARM ACTIVATES WITH SHIP POWER AND WILL NOT RESET.  REMOVED MOISTURE FROM LAV SMOKE DETECTOR SENSOR.  OPERATIONAL CHECK GOOD.
